# SDR REXA2017012500175

- Difficulty date: January 25, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 18,747 hours, 18,401 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312119
- Condition: Corroded
- Location: Bs 409-458
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER CABIN RIGHT SIDEWALL SEAT TRACK NR 4 IS CORRODED AND GOUGED.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-01-11.
